# SDR 95ZZZX4356

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8054J
- Make and model: Piper PA60601
- Aircraft serial: 610537132
- System (JASC): 5220 · Emergency Exits
- Part: Exit
- Part number: 250003503
- Condition: Departed
- Location: Emergency Door
- Part time: 6,572 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT DEPARTED AIRCRAFT AFTER LEVELLNG OFF AT 9,500 FEET.  THE AIRCRAFT SUSTAINED NO DAMAGE TO EXIT FRAME OR TAIL SURFACES.  INVESTIGATION REVEALED THE FORWARD RETENTION HINGE, PN 210074-01, WAS BROKEN.  AFT HINGE WAS ALSO STILL ATTACHED, BUT RIPPED FROM DOOR.  PREVENTION:  STRONGER HINGE DESIGN SERVICE LIFE PLACED ON PART.  REPETITIVE INSPECTIONS OF ALL EXITS.
